# SDR DL764060550

- Difficulty date: July 1, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 19,520 hours, 6,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Heater
- Part number: 340101
- Part serial: 501
- Condition: Odor
- Location: 1r Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING ODOR AT 1R DOOR SEEMS TO BE FROM DOOR HEATER.  REPLACED 1R DOOR HEATER, OPS CK OK PER M/M MCO AND PLACARD RM.
